# SDR COMA9860261

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 356024310
- Condition: Malfunctioned
- Location: Lt Bleed Air
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

LEFT 14TH STAGE BLEED AIR LEAK WARNING.  REPLACED THE PYLON LEAK DETECTOR LOOP.
